Aa
A
A
Close
Avatar universal

Stomach Cramping & Diarrhea

I'm having stomach pain for 2 weeks, sometimes diarrhea and sometimes constipation. i went to a hospital to have a check up and gave me medicines such as eldicet and livermate. after a day my stomach still in pain at the lower part of the ribs. i hurriedly go back to the internist, different from the first one, for medication. i had my urinalysis, hematology and ultrasound. all were normal except for pus cells in my urine and the doctor said im anemic. she gave me ofloxacin and terraferron. i'm taking those medicines for 2days and still im having trouble with my stomach pain. now it's aching still down the ribs and at the lower right quadrant of my stomach. can you tell me what's going on? i've read about Irritable Bowel Disease and eldicet can help me with it, can i still continue taking it while taking the 2 new prescribed medicine? FYI i'm already operated with appendicitis. thanks...
Discussion is closed
Cancel
3 Answers
Page 1 of 1
2007043 tn?1327800237
okay i am not sure if this will help but it always helps for me like when I'm on the toilet and I have diarrhea and cramps  just lay on the floor ( its usually cold ) it will be cold at first and that's what we want because when we get cramps and diarrhea, our stomach acids are really hot and their boiling so you want to cool them down by laying on bathroom  floor. drink really cold water. also i hope my answer helped, you should try it..its not weird just in case someone walks in when your on the cold bathroom floor. this will help a bit
Discussion is closed
Cancel
Comment
Avatar universal
It does sound like you have IBS. I have IBS, too. Most of the time, with medications, you can take them and not be affected. However, you might want to talk to you doctor because the IBS can intensify the side-affects of the medication.

You're going to want to watch what you eat for a few days. Trigger foods are usually things high in fat or sugar, spicy food, breads, and dairies. If you eat too much of these, you'll find that things get worse.

Pay attention to how often you have diarrhea versus how often you have constipation. You might have to add or take away fiber depending on which side it leans to. (More fiber for diarrhea, less for constipation) Also, up your water intake.

On this website, there is an IBS board where you can talk to doctors and other people with IBS. I think if you talk to them, you'll get some more helpful tips.

I hope this helps!

~ Em
Discussion is closed
Cancel
Comment
Avatar universal
Thanks...
Discussion is closed
Cancel
Comment
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Undiagnosed Symptoms Community Resources
Top General Health Answerers
363281 tn?1353103243
Blank
Nelson, New Zealand
1756321 tn?1499064984
Blank
Queensland, Australia
19694731 tn?1482853437
Blank
AL
Avatar universal
Blank
80052 tn?1496327897
Blank
way off the beaten track!, BC
Avatar universal
Blank
CT